# SDR VNAA9801014

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3080 · Ice Detection
- Part: Ice Detector
- Part number: 0871DWI
- Condition: Failed
- Location: Cockpit
- Part time: 8,784 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI, AN ICE DETECTOR FAIL WARNING MESSAGE WAS NOTED BY THE CREW.  THE ICE DETECTOR WAS PREVIOUSLY DEFERRED, AND THE WARNING LIGHT SHOULD NOT ILLUMINATE.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND DETERMINED THAT THE DETECTOR WAS FAULTED IN A WAY THAT CAUSED THE WARNING LIGHT TO ILLUMIMATE.  MAINTENANCE REMOVED AND REPLACED THE ICE DETECTOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-51-00.  OPERATION CHECKS WERE SATISFACTORY AND THE DEFERRAL WAS REMOVED.
